# SDR AUS20040107

- Difficulty date: January 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 11,456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILBOOM CRACKED IN LOWER SKIN TO UPPER SKIN ATTACHMENT RIVET LINE LOCATED ON AFT RT SIDE.
